A Journal of Neotropical Biodiversity
ISSN 1809-5348 (print), 2358-2847 (online)

Neodiversity - Article

A new name in Justicia (Acanthaceae)

Pedro Luís Rodrigues de Moraes

Neodiversity, Volume 4, Issue 1, Pages 5-6

DOI: 10.13102/neod.41.2, Publication Date: 2009-12-14


Justicia parahyba P.L.R.Moraes, is proposed here to replace J. heterophylla (Nees) Lindau (1895), which is an illegitimate name as a later homonym of J. heterophylla Schltdl. & Cham. (1830). The lectotype of the former name is also designated.

Click here to download PDF

Click here to download EPUB